Bluelight

Thread: ritalin NOTHING at all

Results 1 to 10 of 10
  1. Collapse Details
    ritalin NOTHING at all 
    #1
    hi,

    im sorry for my English i am from Slovenia.
    i have a history with almost every drug possible except meth (inpossible to het here)
    i like cocaine and also opiates from tramal to oxy, so i have some tolerance developed.
    i am also on Venlafaxine and mirtazapine.
    now i got a box of original novartis 10mg ritalin. i took one in the morning and a few hours later the other one. i felt like a have drunk a lot of coffee and very confident, but this was just testing the watters.
    i got home and plugged 40mg, waited for half hour, nothing. Then in let say 2 hours i snorted 60mg and i just got cold hands and maybe a little wakening effect. this was ofcourse not enough because i was chasing the high that people are describing, so i plugged another 50mg and now half hour passes and nothing happend...
    ritalin is original for sure, so this is not the problem, dosages are quite a lot considering it is my first time with ritalin. I feel coke with no problem at all also opiates except codeine which does not metabolise because of antidepressants.
    What could be the problem, i do have some tolerance to cocaine but i do it every two months and never more than 2g.
    one more thing i also took 1000mg tramadol and 1mg clonazepam, but this shoulddnt efect such a high dose of ritalin?
    thank you for your thoughts!

    best regards
    G
    Last edited by toothpastedog; 14-09-2017 at 20:30. Reason: Don't spam the forum please, see the forthcoming warning you'll be receiving
    Reply With Quote
     

  2. Collapse Details
     
    #2
    really, no one? i simply cannot find an answer why it is not working. I searched alot and antidepressants are not the problem. i do have tolerance but not that much. i again snorted 40mg. still the same, no apetite slightly shaky cold hands but that is all
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Other Drugs
    keeping's Avatar
    Join Date
    Mar 2014
    Location
    parts unknown
    Posts
    4,386
    1000mgs tramadol? the seizure threshold of that is 400mgs.
    please if you have taken that go to a hospital - that could be the reason ritalin is doing nothing to you but i'm not sure and, frankly, that's the least of you worries rn (assuming that waas a typo) ༼ ༎ຶ ෴ ༎ຶ༽
    Reply With Quote
     

  4. Collapse Details
     
    #4
    i have so much tollerance to tramadol that if i take under 1000mg i dont feel a thing. once i took 1700mg with no problems, i think that this seizure treshold is over exagerated. so back to ritalin i searched all of the best forums including this one and found no answer to my question. i got miself half a gram coke now and immediatelly after first line i fell much better thn the whole box of ritalin(yes in the meanvhile i took them all) please dons judge me but when it comes to drugs i have no limit.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter MDPV_Psychosis's Avatar
    Join Date
    Mar 2012
    Location
    Norcal
    Posts
    695
    The tramadol seizure threshold is not over exaggerated especially considering our focus is on harm reduction.

    There have been enough instances of people having seizures on tramadol that the risk is high enough to warn everybody. This doesn't mean everyone will seize everytime they take more than 400mg but that there is enough risk that nobody should really be taking the risk lightly.

    You may not have seized yet from insanely high doses. Doesn't mean it won't happen in the future. And you really shouldn't downplay the risks to others. Hell some unlucky people have seized from taking doses less than the commonly reported "threshold"
    Reply With Quote
     

  6. Collapse Details
     
    #6
    i also forgot to mention i also take lamictal, but i found no evidence why cocaine is working and a very large dose ritalin is not....
    Reply With Quote
     

  7. Collapse Details
     
    #7
    hi, sorry i did not mean to tell other people to do such large doses, but i simply dont feel any drug unless in twice the recomended dosage and i am triing to find the answer to this. does any of you have any answer regarding not feeling ritalin whole box 30 pills 10mg approx half plugged half insulfated? after dissapointment i gt like i mentioned earlier some good coce whic imediatelly came to effect.
    i really have no idea how is this possible. but when i ate two pills in the morning there was some mood lift after that nothing similar to what i am reading on forums, taking in to consideration 300mg ritalin...
    just to make one more example i once consumed 1g pure mdma and i barelly felt anything but i know it was due to SNRI venlafaxine, then i again added cocaine and it worked again.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter Kaden_Nite's Avatar
    Join Date
    May 2016
    Location
    Drifting through the urban surf
    Posts
    611
    The Ritalin and tramadol combo has a very real potential to cause seizures at the doses you have had. Tramadol and venlafaxine can lead to serotonin syndrome and the shaking you were experiencing earlier may have been the early stages. I'm not trying to scare you off taking drugs but the mix you've taken today has warning signs all over it.

    I'm not sure how certain antidepressants block the effects of certain recreational compounds, but I would say that's why you aren't feeling the Ritalin, but usually the pharmaceuticals only block some effects, usually the most desirable. You may still experience side-effects.

    A bit of advice on tramadol, it is an unpredictable drug which can turn on someone very suddenly, no matter how familiar you are, you never push your luck on tramadol. I was taking three to four hundred mg a day for months, one morning 50mg had me sick and jittery for the rest of the day, I've read posts saying similar things, like someone can develop a serious allergy overnight. 1000mg way too much, and it Interacts with lots of other drugs so read up about that stuff first.

    If you start to feel sick or dizzy today, call out for someone to come over.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I take antidepressants and mood stabilizers (took venafalaxine in the past) and they don't prevent my adderal from working so I doubt they'd affect ritalin either.
    Could be because your used to a stronger high from cocaine?
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Oh I missed the part about the klonopin. That would affect it to a degree. I take klonopin and one major reason is have a smoother come down from my regular adderal dose at night so I can sleep. That probably dulled it to an extent.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •